| Catalog Number |
MP5312-C |
| Medical Device Problem Code |
Incomplete or Inadequate Connection (4037)
| Health Effect - Clinical Code |
No Clinical Signs, Symptoms or Conditions (4582)
| Date of Event |
03/28/2023
Type of Reportable Event
Malfunction
Event or Problem Description
It was reported that the bd maxplus¿ pressure rated extension set with needleless connector manifold connection came loose.This complaint was created to capture the 2nd of 3 related incidents.The following information was provided by the initial reporter: there was another instance in endo that the manifold connection came loose and was leaking but did not come completely apart.
Additional Manufacturer Narrative
B.3.Date of event: unknown.The date received by manufacturer has been used for this field.D.4.Medical device expiration date: unknown.H.4.Device manufacture date: unknown.H.6.Investigation summary: a complaint of connection to angio not connecting properly and leaking was received from the customer.A photo of the component with connection issues was provided.The defect cannot be seen in the photo.A device history record review could not be performed on model mp5312-c because the lot number is unknown.Due to no sample being received, an investigation could not be performed, and a root cause could not be determined.This incident has been added to our database of reported incidents.Our business team regularly reviews the collected data for identification of emerging trends.H3 other text : see h.10.